# SDR UIEA2020060301198

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,852 hours, 16,128 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENG BLEED OFF.  PERFORMED AIR SUPPLY BITE PROCEDURE IAW FIM 36-20 FT 804 "PRV", "PRVC" FAULT.  RESEATED CONNECTOR OF PRVC IAW AMM 36-11-19.  PERFORMED OPS CHECK, OPS CHECK GOOD.
